# SDR SWAA2016022649472

- Difficulty date: February 18, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6549509
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 OTBD FLAP, INBD A FRAME SUPPORT, AFT INBD CORNER DAMAGED.  R & R SUPPORT IAW SOPM.
